International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Rotational Rebound Attacks on Reduced Skein

Authors:
Dmitry Khovratovich
Ivica Nikolic
Christian Rechberger
Download:
DOI: 10.1007/s00145-013-9150-0
Search ePrint
Search Google
BibTeX
@article{jofc-2014-25942,
  title={Rotational Rebound Attacks on Reduced Skein},
  journal={J. Cryptology},
  volume={27},
  pages={452-479},
  doi={10.1007/s00145-013-9150-0},
  author={Dmitry Khovratovich and Ivica Nikolic and Christian Rechberger},
  year=2014
}